# SDR AALA20120306015

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1174 DOORWAY INTERCOSTAL ATTACH CLIP HOLE ELONGATED.  REMOVED AND INSTALLED NEW CLIP PER AARD 51-10-00-5 AND DRAWING 5936065.
